Vladimir Alekseev
Vladimir Alekseev
профессор, ННГУ им. Лобачевского
Подтвержден адрес электронной почты в домене itmm.unn.ru
Название
Процитировано
Процитировано
Год
Polynomial algorithm for finding the largest independent sets in graphs without forks
VE Alekseev
Discrete Applied Mathematics 135 (1-3), 3-16, 2004
118*2004
On easy and hard hereditary classes of graphs with respect to the independent set problem
VE Alekseev
Discrete Applied Mathematics 132 (1-3), 17-26, 2003
1072003
NP-hard graph problems and boundary classes of graphs
VE Alekseev, R Boliac, DV Korobitsyn, VV Lozin
Theoretical Computer Science 389 (1-2), 219-236, 2007
782007
On the local restrictions effect on the complexity of finding the graph independence number
VE Alekseev
Combinatorial-algebraic methods in applied mathematics 132, 3-13, 1983
691983
On the entropy values of hereditary classes of graphs
VE Alekseev
Discrete Mathematics and Applications 3 (2), 191-200, 1993
631993
On the number of maximal independent sets in graphs from hereditary classes
VE Alekseev
Combinatorial-algebraic methods in discrete optimization, University of …, 1991
551991
Range of values of entropy of hereditary classes of graphs
VE Alekseev
Diskretnaya Matematika 4 (2), 148-157, 1992
441992
Boundary classes of graphs for the dominating set problem
VE Alekseev, DV Korobitsyn, VV Lozin
Discrete Mathematics 285 (1-3), 1-6, 2004
422004
Sorting algorithms with minimum memory
VE Alekseev
Cybernetics 5 (5), 642-648, 1969
421969
The effect of local constraints on the complexity of determination of the graph independence number
VE Alekseev
Combinatorial-algebraic methods in applied mathematics, 3-13, 1982
351982
Hereditary classes and coding of graphs
VE Alekseev
Problemy Kibernet 39, 151-164, 1982
321982
Augmenting graphs for independent sets
VE Alekseev, VV Lozin
Discrete Applied Mathematics 145 (1), 3-10, 2004
302004
On lower layers of a lattice of hereditary classes of graphs
VE Alekseev
Diskretnyi Analiz i Issledovanie Operatsii 4 (1), 3-12, 1997
261997
Planar graph classes with the independent set problem solvable in polynomial time
VE Alekseev, DS Malyshev
Journal of Applied and Industrial Mathematics 3 (1), 1, 2009
172009
The maximum independent set problem in planar graphs
VE Alekseev, V Lozin, D Malyshev, M Milanič
International Symposium on Mathematical Foundations of Computer Science, 96-107, 2008
172008
Independent sets of maximum weight in (p, q)-colorable graphs
VE Alekseev, VV Lozin
Discrete Mathematics 265 (1-3), 351-356, 2003
162003
Complexity of some problems on hereditary classes of graphs
VE Alekseev, DV Korobitsyn
Diskretnaya matematika 4 (4), 34-40, 1992
161992
New results on generalized graph coloring
VE Alekseev, A Farrugia, VV Lozin
arXiv preprint math/0306178, 2003
152003
An upper bound for the number of maximal independent sets in a graph
VE Alekseev
Discrete Mathematics and Applications 17 (4), 355-359, 2007
142007
König graphs with respect to -paths
VE Alekseev, DB Mokeev
Diskretnyi Analiz i Issledovanie Operatsii 19 (4), 3-14, 2012
112012
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20